Alert archive / Washington / River Flood Warnings in 2019
River Flood Warning 2, NWS Spokane, WA
NWS Spokane, WA issued this river flood warning at Apr 9, 2019, 3:17 PM PDT for Whitman County, Washington; Latah County, Idaho. It took effect at Apr 9, 2019, 8:00 PM PDT. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2019, 3:17 PM PDT (22:17 UTC)
- In effect from
- Apr 9, 2019, 8:00 PM PDT
- Expired
- Apr 10, 2019, 9:28 PM PDT
- In force
- 25 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Latah County, ID, Whitman County, WA
The radar
The Spokane radar (KOTX), 101 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Palouse River near Potlatch (PLOI1).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13345000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
030 WGUS46 KOTX 092217 FLWOTX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Spokane, WA 317 PM PDT Tue Apr 9 2019 ...The National Weather Service in Spokane has issued a flood warning for the following rivers and lakes in Idaho...Washington... Palouse River near Potlatch affecting Latah and Whitman Counties ...Much of Latah county will likely receive a third of an inch to a half an inch of rain this evening. Runoff will likely push the Palouse River near Potlatch above the Flood Stage of 15 feet this evening into Wednesday... IDC057-WAC075-101016- /O.NEW.KOTX.FL.W.0002.190410T0309Z-190411T0728Z/ /PLOI1.1.ER.190410T0309Z.190410T1200Z.190410T1928Z.NO/ 317 PM PDT Tue Apr 9 2019 The National Weather Service in Spokane, WA has issued a * Flood Warning for The Palouse River near Potlatch. * from this evening to late Wednesday night. * At 2:45 PM Tuesday the stage was 13.8 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Palouse River is expected to rise above flood stage this evening and creast near 15.9 feet by early Wednesday. The river is forecast to fall below flood stage by tomorrow early afternoon. * At 16.5 feet...Water will be up to the back door at the city shop in Palouse. Water will approach the home on Main St near Hayton Greene Park. Lions Club Park in Palouse will be submerged and water will be around the playground at the Hayton Greene Park. * At 15.0 feet...Extensive flooding of the low lying areas between Potlatch, ID and Palouse, WA will occur. Flooding will occur at the Lions Club Community Park and Hayton Greene Park in Palouse. South River Road will likely be flooded where it crosses the Palouse River at Wellesley Rd. The Potlatch softball and baseball fields will start to flood. && LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674 $$
6 follow-up statements
086 WGUS86 KOTX 100035 FLSOTX Flood Statement National Weather Service Spokane, WA 535 PM PDT Tue Apr 9 2019 ...The flood warning continues for the following rivers and lakes in Idaho...Washington... Paradise Creek at Moscow affecting Latah and Whitman Counties Palouse River near Potlatch affecting Latah and Whitman Counties ...The Moscow area will likely receive a third of an inch to a half an inch of rain through this evening. The creek has already surpassed flood stage and may reach moderate flood stage. Minor flooding is also expected on the Palouse River near Potlatch... IDC057-WAC075-101500- /O.EXT.KOTX.FL.W.0001.190410T0022Z-190410T1500Z/ /PACI1.1.ER.190409T2240Z.190410T0900Z.190410T1300Z.NR/ 535 PM PDT Tue Apr 9 2019 ...Flood Warning now in effect until Wednesday morning... The Flood Warning continues for The Paradise Creek at Moscow. * from this afternoon to Wednesday morning. * At 4:45 PM Tuesday the stage was 9.68 feet. * Flood stage is 9.20 feet. * Forecast...The creek will continue to rise tonight and may reach 10.0 feet before falling by morning. * At 10.0 feet...Water will be up to the homes near the intersection of Bridge and Hillcrest. Intersection at 5th and Roosevelt will be flooded. Water will be out of the banks at the D Street bridge. Storm drains along Main Street will be backed up and overflowing. Mountainview Park will be flooded. Bike path along the creek near the University will be under 6 inches of water. * At 9.2 feet...Water will be out of the creek at the intersection of Bridge Street and Hillcrest Drive and may also be flowing into the intersection at this stage. * At 8.8 feet...Water will begin backing up through the storm drains on Roosevelt Street. && LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704 4682 11704 $$ IDC057-WAC075-110035- /O.EXT.KOTX.FL.W.0002.190410T0300Z-190411T0728Z/ /PLOI1.1.ER.190410T0300Z.190410T1200Z.190410T1928Z.NO/ 535 PM PDT Tue Apr 9 2019 ...Flood Warning now in effect until late Wednesday night... The Flood Warning continues for The Palouse River near Potlatch. * until late Wednesday night. * At 5:01 PM Tuesday the stage was 14.11 feet. * Flood stage is 15.00 feet. * Minor flooding is forecast. * Forecast...The Palouse River is expected to rise above flood stage this evening and crest near 15.9 feet by early Wednesday. The river is forecast to fall below flood stage by tomorrow early afternoon. * At 17.5 feet...Water will be over Flannigan Creek Road where it crosses the Palouse River just downstream of Potlatch, Idaho. * At 16.5 feet...Water will be up to the back door at the city shop in Palouse. Water will approach the home on Main St near Hayton Greene Park. Lions Club Park in Palouse will be submerged and water will be around the playground at the Hayton Greene Park. * At 15.0 feet...Extensive flooding of the low lying areas between Potlatch, ID and Palouse, WA will occur. Flooding will occur at the Lions Club Community Park and Hayton Greene Park in Palouse. South River Road will likely be flooded where it crosses the Palouse River at Wellesley Rd. The Potlatch softball and baseball fields will start to flood. && LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674 $$
360 WGUS46 KOTX 100318 FLWOTX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Spokane, WA 818 PM PDT Tue Apr 9 2019 ...Observed Flooding Changed from Minor to Moderate Severity for the following rivers in Idaho...Washington... Paradise Creek at Moscow affecting Latah and Whitman Counties ...Forecast Flooding Changed from Minor to Moderate Severity for the following rivers and lakes in Idaho...Washington... Palouse River near Potlatch affecting Latah and Whitman Counties IDC057-WAC075-101300- /O.EXT.KOTX.FL.W.0001.000000T0000Z-190410T1300Z/ /PACI1.2.ER.190409T2240Z.190410T0900Z.190410T1300Z.NO/ 818 PM PDT Tue Apr 9 2019 ...Observed flooding increased from Minor to Moderate severity... The Flood Warning continues for The Paradise Creek at Moscow. * until Wednesday morning. * At 7:45 PM Tuesday the stage was 10.03 feet. * Flood stage is 9.20 feet. * Forecast...Paraside Creek reached 10.2 feet at 7:15 PM Tuesday. The creek is expected to remain high between 9 and 10 feet this evening and then fall to below flood stage by Wednesday morning. * At 10.0 feet...Water will be up to the homes near the intersection of Bridge and Hillcrest. Intersection at 5th and Roosevelt will be flooded. Water will be out of the banks at the D Street bridge. Storm drains along Main Street will be backed up and overflowing. Mountainview Park will be flooded. Bike path along the creek near the University will be under 6 inches of water. * At 9.2 feet...Water will be out of the creek at the intersection of Bridge Street and Hillcrest Drive and may also be flowing into the intersection at this stage. * At 8.8 feet...Water will begin backing up through the storm drains on Roosevelt Street. && LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704 4682 11704 $$ IDC057-WAC075-101517- /O.EXT.KOTX.FL.W.0002.000000T0000Z-190411T0827Z/ /PLOI1.2.ER.190410T0318Z.190410T1200Z.190410T2027Z.NO/ 818 PM PDT Tue Apr 9 2019 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Palouse River near Potlatch. * until late Wednesday night. * At 7:46 PM Tuesday the stage was 14.77 feet. * Flood stage is 15.00 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage this evening and continue to rise to near 16.8 feet by early tomorrow. The river is forecast to fall below flood stage by tomorrow early afternoon. * At 16.5 feet...Water will be up to the back door at the city shop in Palouse. Water will approach the home on Main St near Hayton Greene Park. Lions Club Park in Palouse will be submerged and water will be around the playground at the Hayton Greene Park. * At 15.0 feet...Extensive flooding of the low lying areas between Potlatch, ID and Palouse, WA will occur. Flooding will occur at the Lions Club Community Park and Hayton Greene Park in Palouse. South River Road will likely be flooded where it crosses the Palouse River at Wellesley Rd. The Potlatch softball and baseball fields will start to flood. && LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674 $$
750 WGUS46 KOTX 100910 FLWOTX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Spokane, WA 210 AM PDT Wed Apr 10 2019 ...Observed Flooding Changed from Moderate to Minor Severity for the following rivers and lakes in Idaho...Washington... Paradise Creek at Moscow affecting Latah and Whitman Counties ...Forecast Flooding Changed from Moderate to Major Severity for the following rivers and lakes in Idaho...Washington... Palouse River near Potlatch affecting Latah and Whitman Counties IDC057-WAC075-101300- /O.EXT.KOTX.FL.W.0001.000000T0000Z-190410T1300Z/ /PACI1.1.ER.190409T2240Z.190410T0215Z.190410T1300Z.NO/ 210 AM PDT Wed Apr 10 2019 ..Observed Flooding Changed from Moderate to Minor Severity... The Flood Warning continues for The Paradise Creek at Moscow. * until this morning. * At 1:45 AM Wednesday the stage was 9.49 feet. * Flood stage is 9.20 feet. * At 10.0 feet...Water will be up to the homes near the intersection of Bridge and Hillcrest. Intersection at 5th and Roosevelt will be flooded. Water will be out of the banks at the D Street bridge. Storm drains along Main Street will be backed up and overflowing. Mountainview Park will be flooded. Bike path along the creek near the University will be under 6 inches of water. * At 9.2 feet...Water will be out of the creek at the intersection of Bridge Street and Hillcrest Drive and may also be flowing into the intersection at this stage. * At 8.8 feet...Water will begin backing up through the storm drains on Roosevelt Street. && LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704 4682 11704 $$ IDC057-WAC075-102111- /O.EXT.KOTX.FL.W.0002.000000T0000Z-190411T0940Z/ /PLOI1.3.ER.190410T0323Z.190410T1200Z.190410T2140Z.NO/ 210 AM PDT Wed Apr 10 2019 ...Forecast flooding increased from Moderate to Major severity... The Flood Warning continues for The Palouse River near Potlatch. * until late tonight. * At 1:46 AM Wednesday the stage was 16.79 feet. * Flood stage is 15.00 feet. * Moderate flooding is occurring and Major flooding is forecast. * Forecast...The river is expected to continue to rise to near 17.6 feet by early this morning. The river is forecast to fall below flood stage this afternoon. * At 17.5 feet...Water will be over Flannigan Creek Road where it crosses the Palouse River just downstream of Potlatch, Idaho. * At 16.5 feet...Water will be up to the back door at the city shop in Palouse. Water will approach the home on Main St near Hayton Greene Park. Lions Club Park in Palouse will be submerged and water will be around the playground at the Hayton Greene Park. * At 15.0 feet...Extensive flooding of the low lying areas between Potlatch, ID and Palouse, WA will occur. Flooding will occur at the Lions Club Community Park and Hayton Greene Park in Palouse. South River Road will likely be flooded where it crosses the Palouse River at Wellesley Rd. The Potlatch softball and baseball fields will start to flood. && LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674 $$
744 WGUS86 KOTX 101304 FLSOTX Flood Statement National Weather Service Spokane, WA 604 AM PDT Wed Apr 10 2019 ...The flood warning has expired for the following rivers and lakes in Idaho...Washington... Paradise Creek Moscow affecting Latah and Whitman Counties ...The flood warning continues for the following rivers and lakes in Idaho...Washington... Palouse River near Potlatch affecting Latah and Whitman Counties South Fork Palouse River at Pullman affecting Whitman County IDC057-WAC075-101334- /O.EXP.KOTX.FL.W.0001.000000T0000Z-190410T1330Z/ /PACI1.2.ER.190409T2240Z.190410T0215Z.000000T0000Z.NR/ 604 AM PDT Wed Apr 10 2019 The Flood Warning has expired for The Paradise Creek at Moscow. * At 5:45 AM Wednesday the stage was 8.90 feet. * Flood stage is 9.20 feet. * At 8.8 feet...Water will begin backing up through the storm drains on Roosevelt Street. && LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704 4682 11704 $$ IDC057-WAC075-110940- /O.EXT.KOTX.FL.W.0002.000000T0000Z-190411T0940Z/ /PLOI1.2.ER.190410T0323Z.190410T1201Z.190410T2140Z.NO/ 604 AM PDT Wed Apr 10 2019 ...Flood Warning now in effect until late tonight... The Flood Warning continues for The Palouse River near Potlatch. * until late tonight. * At 5:46 AM Wednesday the stage was near 16.94 feet. * Flood stage is 15.00 feet. * Moderate flooding is occurring and Minor flooding is forecast. * Forecast...The river is expected to continue to fall to below flood stage by this afternoon. * At 16.5 feet...Water will be up to the back door at the city shop in Palouse. Water will approach the home on Main St near Hayton Greene Park. Lions Club Park in Palouse will be submerged and water will be around the playground at the Hayton Greene Park. * At 15.0 feet...Extensive flooding of the low lying areas between Potlatch, ID and Palouse, WA will occur. Flooding will occur at the Lions Club Community Park and Hayton Greene Park in Palouse. South River Road will likely be flooded where it crosses the Palouse River at Wellesley Rd. The Potlatch softball and baseball fields will start to flood. && LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674 $$ WAC075-101857- /O.CON.KOTX.FL.W.0003.000000T0000Z-190410T1857Z/ /PULW1.1.ER.190410T1025Z.000000T0000Z.190410T1045Z.NO/ 604 AM PDT Wed Apr 10 2019 The Flood Warning continues for The South Fork Palouse River at Pullman. * until this morning. * At 5:15 AM Wednesday the stage was near 7.0 feet. * Flood stage is 7.00 feet. * At 7.0 feet...Minor flooding in the residential and business areas along the river in and around Pullman can be expected. * At 6.5 feet...Water will be up to the bottom of the pedestrian bridge at Main and Pine Street. The low spot on Morton Street near Reaney Park will be flooded. Water will be up along the foundations of the older commercial buildings along Poplar Street near its intersection with State Street as well as the older buildings on Main Street bewteen Kamiaken and Paradise Streets. Flooding of pasture land downstream of Pullman. && LAT...LON 4692 11735 4682 11704 4657 11703 4681 11750 4692 11735 $$
155 WGUS86 KOTX 101619 FLSOTX Flood Statement National Weather Service Spokane, WA 919 AM PDT Wed Apr 10 2019 ...The flood warning is cancelled for the following rivers and lakes in Washington... South Fork Palouse River at Pullman affecting Whitman County ...The flood warning continues for the following rivers and lakes in Idaho...Washington... Palouse River near Potlatch affecting Latah and Whitman Counties IDC057-WAC075-111207- /O.EXT.KOTX.FL.W.0002.000000T0000Z-190411T1207Z/ /PLOI1.2.ER.190410T0323Z.190410T1201Z.190411T0007Z.NO/ 919 AM PDT Wed Apr 10 2019 ...Flood Warning now in effect until late tonight... The Flood Warning continues for The Palouse River near Potlatch. * until late tonight. * At 8:46 AM Wednesday the stage was 16.82 feet. * Flood stage is 15.00 feet. * Moderate flooding is occurring and Moderate flooding is forecast this morning. Then Minor flooding is forecast after 1:30 PM. * Forecast...The river is expected to continue to fall to below flood stage by late this afternoon. * At 16.5 feet...Water will be up to the back door at the city shop in Palouse. Water will approach the home on Main St near Hayton Greene Park. Lions Club Park in Palouse will be submerged and water will be around the playground at the Hayton Greene Park. * At 15.0 feet...Extensive flooding of the low lying areas between Potlatch, ID and Palouse, WA will occur. Flooding will occur at the Lions Club Community Park and Hayton Greene Park in Palouse. South River Road will likely be flooded where it crosses the Palouse River at Wellesley Rd. The Potlatch softball and baseball fields will start to flood. && LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674 $$ WAC075-101649- /O.CAN.KOTX.FL.W.0003.000000T0000Z-190410T1857Z/ /PULW1.1.ER.190410T1025Z.000000T0000Z.190410T1045Z.NO/ 919 AM PDT Wed Apr 10 2019 The Flood Warning is cancelled for The South Fork Palouse River at Pullman. * At 8:15 AM Wednesday the stage was 5.55 feet. * Flood stage is 7.00 feet. * Fell below flood stage at 3:45 AM Wednesday. * Forecast...The river is expected to continue to fall to 4.0 feet by early tomorrow. && LAT...LON 4692 11735 4682 11704 4657 11703 4681 11750 4692 11735 $$
246 WGUS86 KOTX 110428 FLSOTX Flood Statement National Weather Service Spokane, WA 928 PM PDT Wed Apr 10 2019 ...The flood warning is cancelled for the following rivers and lakes in Idaho...Washington... Palouse River near Potlatch affecting Latah and Whitman Counties IDC057-WAC075-110458- /O.CAN.KOTX.FL.W.0002.000000T0000Z-190411T1207Z/ /PLOI1.2.ER.190410T0323Z.190410T1201Z.190411T0356Z.NO/ 928 PM PDT Wed Apr 10 2019 The Flood Warning is cancelled for The Palouse River near Potlatch. * At 9:01 PM Wednesday the stage was 14.97 feet. * Flood stage is 15.00 feet. * Fell below flood stage at 8:56 PM Wednesday. * Forecast...The river is expected to continue to fall to 11.8 feet by Friday morning. && LAT...LON 4688 11670 4687 11698 4686 11722 4697 11723 4698 11674 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Apr 9, 3:07 PM PDT, 10 minutes earlier.
Area forecast discussion, Apr 9, 3:07 PM PDT, 10 minutes before
Area Forecast Discussion National Weather Service Spokane WA 307 PM PDT Tue Apr 9 2019 .SYNOPSIS... Wednesday and Thursday will be showery and occasionally breezy. Friday will likely be the driest day of the week with the return of precipitation this weekend. Daytime high temperatures this week will mainly be in the 50s. && .DISCUSSION... Tonight: Bands of rain wrapping around a low pressure trough in western Montana will continue to produce rain over the Idaho Panhandle and southeast Washington this evening. A small scale circulation that spent much of the day over Spokane and Couer d'Alene will drift across the Palouse into the southern Idaho Panhandle this evening producing a quarter to half inch of rainfall across some basins that already have streams and rivers swollen from persistent rainfall the last 3 days. Paradise Creek around Moscow and the Palouse River near Potlatch are currently wavering around their respective Action Stages. The shot of rain this evening may be enough to push these small rivers near flood stage. Lawyer Creek and the South Fork of the Clearwater River near Kamiah will also deal with more runoff through the night which may contribute to lingering minor flooding. In central Washington, places like Wenatchee, Chelan, and Vantage will experience northwest winds of 20 to 25 mph with gusts as high as 35 mph through mid evening. The gusty winds will advect drier surface dewpoints across the Columbia Basin which should decrease our potential for thunderstorms. By 6 PM, cells over southeastern Washington should be weakening. Wednesday and Thursday: The southern Idaho Panhandle and southeast corner of Washington will finally get a break from the persistent rain during the day Wed. Another round of light rain will arrive late in the day Wednesday and produce amounts up to a quarter of an inch by Thursday morning. The latest runs of the GFS, ECMWF and NAM keep periods of light rain over the Blue Mountains and Camas Prairie through Thursday night. The west or northwest trajectory of the mid-level winds suggest that little precipitation of significance will fall across the Columbia Basin and the lee of the Cascades. Snow levels will be low enough Wed night into Thursday that elevations above 3500-4000ft will receive some accumulating snow. Motorists with plans to cross the Cascade passes early Thu morning will have a good chance of experiencing some slick driving conditions. /GKoch Friday through Monday: High pressure is still on track to build across the western US and bring a brief period of clearing over the Inland Northwest on Friday. An embedded short wave pushing southeast across the extreme northeast Washington and the northern Panhandle will increase POPs and a slight chance of some isolated showers over higher elevations of the region, but will steadily fall off through Saturday morning. Another low pressure system with a deepening upper wave and a well defined warm and cold sector will push east over the Cascades Saturday morning, lowering snow levels to at least 3500 feet Saturday morning before progressing into eastern Washington Saturday. Ahead of this system some moderate isentropic lift will assist in the spreading of light rain over the Western Plains, the Palouse, and continue east into the Idaho Panhandle. Model guidance so far has been steady with regards to the timing of the systems moving through the region with the Canadian guidance being the out-layer showing a much drier scenario. The POPs forecast shows precipitation continue through Sunday with some clearing over the Columbia and the lower foothills of the eastern Cascades with only the slight chance of a stray isolated rain showers over lower valleys or snow showers developing over higher elevation. By Monday, gradual clearing and cooler temperatures should be the predominate factors playing out. /aky Monday and Tuesday: An active jet will keep the weather active. There is little confidence in timing for a shortwave disturbance this far out in the forecast. Precipitation will favor the Idaho Panhandle with valley rain and mountain snow. Winds will also be a bit breezy as well. Since soils will remain saturated, there will be at least a minor threat for a continuation of rock slides and small stream flooding concerns. /SVH && .AVIATION... 18Z TAFS: Bands of rain wrapping around low pressure in western Montana will continue to impact the Spokane, Coeur d'Alene, Pullman, and Lewiston airports through the afternoon. Ceilings and visibilities should gradually improve as the deformation band sinks southeast. Northwest winds at Spokane and Couer d'Alene are downslope and should scour low stratus out of these airports this evening and into the night. The Lewiston and Pullman TAFs may be more challenging and could hold onto low clouds longer than the TAF suggests. For Wenatchee and Moses Lake, gusty northwest winds are expected to peak late this afternoon and gradually subside overnight with VFR cigs and visibility. /GKoch && .PRELIMINARY POINT TEMPS/POPS... Spokane 35 54 34 52 34 56 / 30 20 60 30 20 10 Coeur d'Alene 36 53 35 51 34 55 / 70 30 80 30 20 10 Pullman 36 50 36 51 35 53 / 80 20 80 50 40 10 Lewiston 41 56 42 55 39 58 / 70 10 80 50 50 10 Colville 35 55 34 54 33 58 / 20 30 50 30 10 10 Sandpoint 35 51 34 51 32 54 / 60 30 80 40 20 20 Kellogg 36 49 34 49 32 52 / 100 30 90 50 30 20 Moses Lake 40 61 37 60 37 64 / 10 20 10 20 30 0 Wenatchee 40 60 39 58 40 62 / 0 10 20 30 30 0 Omak 36 60 34 59 35 64 / 0 20 20 30 20 0 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, Apr 9, 3:33 AM PDT, 11 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 333 AM PDT Tue Apr 9 2019 IDZ026-027-WAZ031-032-101500- Lewiston Area-Lewis and Southern Nez Perce Counties- Northeast Blue Mountains-Lower Garfield and Asotin Counties- 333 AM PDT Tue Apr 9 2019 This Hazardous Weather Outlook is for portions of North Central Idaho and Southeast Washington. .DAY ONE...TODAY AND TONIGHT Continued rises on rivers and streams are expected. Localized debris flows are also possible. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Rises on rivers and streams may linger on into Wednesday with gradual decline possible through the remainder of the week. Localized debris flows will remain possible. IDZ001>004-WAZ033>038-041>044-101500- Northern Panhandle-Coeur d'Alene Area-Idaho Palouse- Central Panhandle Mountains-Washington Palouse-Moses Lake Area- Upper Columbia Basin-Spokane Area-Northeast Mountains- Okanogan Highlands-Wenatchee Area-East Slopes Northern Cascades- Okanogan Valley-Waterville Plateau- 333 AM PDT Tue Apr 9 2019 This Hazardous Weather Outlook is for portions of North Idaho... Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY No hazardous weather is expected at this time.
In the hours before
Local storm report, Apr 9, 11:35 AM PDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
1135 AM PDT TUE APR 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLOOD KAMIAH 46.23N 116.02W
04/09/2019 LEWIS ID EMERGENCY MNGR
FLOODING OF KAMIAH CITY PARK ALONG LAWYERS
CREEK.
&&The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:09 PM PDT | River Flood Warning | OTX | Whitman | 17 hr |
| Apr 9, 5:43 AM PDT | Areal Flood Advisory | OTX | Lewis | 25 hr |
Nearby
River Flood Warnings in Washington, 2019River Flood Warnings in Idaho, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.